A 20-year-old female asked:
Ive been on lo estrogen fe for a year now and its made my periods super light and my last period was medium flow and about 4 days long. well this time i had bad pain on the left side for cramps and heavy bleeding im going on day 6 now. help me?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Family Medicine 63 years experience
Menstrual bleeding: Your symptoms suggest a number of possibilities including pregnancy or normal period. Please make an appointment with an OB/Gyn. Be prepared to give the exact dates of this and your last menstrual period, any past pregnancies or gynecological complaints, other possible medical problems and be prepared to have a pelvic exam. This might be self limiting but it sounds like you should check it out.
Created for people with ongoing healthcare needs but benefits everyone.
42 viewsAnswered >2 years ago
Last updated Sep 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.